MathSciNet Relay Station
MathSciNet bibliographic data
MR2417854 (2010b:34113) 34D20 (34A37)
Ignatyev, Alexander O. On the stability of invariant sets of systems with impulse effect. Nonlinear Anal. 69 (2008), no. 1, 53–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement